# SDR R61A2024022300112

- Difficulty date: February 28, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 23,465 hours, 15,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17066885001
- Condition: Corroded
- Location: Frm 86 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINT CHECK FOUND CORRODED SHEAR CLIPS FR 81, FR 86, FR 88 AT STR 27R-28R. REMOVED AND REPLACED SHEAR CLIP AT FR 81, FR 86, FR 88 STGR 27R-28R. REF EMB SRM51-40-08.
